Quantities characterizing semi-Fredholm operators and perturbation radii

  1. González, M. 1
  2. Martinón, A. 2
  1. 1 Universidad de Cantabria
    info

    Universidad de Cantabria

    Santander, España

    GRID grid.7821.c

  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Revista:
Journal of Mathematical Analysis and Applications

ISSN: 0022-247X

Año de publicación: 2012

Volumen: 390

Número: 1

Páginas: 362-367

Tipo: Artículo

Exportar: RIS
DOI: 10.1016/j.jmaa.2012.01.048 SCOPUS: 2-s2.0-84856759244 GOOGLE SCHOLAR lock_openAcceso abierto editor
Fuente de los datos: Scopus